Dasatinib-induced immune mediated-thrombotic thrombocytopenic purpura.


Demirsoy E. T. , MEHTAP Ö. , Atesoglu E. B. , TARKUN P. , EREN N. , Geduk A., et al.

Transfusion and apheresis science : official journal of the World Apheresis Association : official journal of the European Society for Haemapheresis, cilt.57, ss.222-224, 2018 (SCI İndekslerine Giren Dergi)

  • Cilt numarası: 57 Konu: 2
  • Basım Tarihi: 2018
  • Doi Numarası: 10.1016/j.transci.2018.02.003
  • Dergi Adı: Transfusion and apheresis science : official journal of the World Apheresis Association : official journal of the European Society for Haemapheresis
  • Sayfa Sayısı: ss.222-224

Özet

Most commonly seen side effects with Tyrosine kinase inhibitors (TKI's) are hematologic toxicities. Besides, with dasatinib autoimmune side effects can be seen. Thrombotic thrombocytopenic purpura (TTP) is a life-threatening disease that can be related to various causes mainly autoimmune disorders or antineoplastic drugs. Few cases of TKI associated secondary thrombotic microangiopathies (TMA) have been reported in literature. Most of cases were diagnosed as hemolytic uremic syndrome (HUS) rather than TTP. Herein, we describe a 37-year-old CML patient who was diagnosed as immune-mediated TTP related to dasatinib. (C) 2018 Elsevier Ltd. All rights reserved.